# SDR AWXA200201204

- Difficulty date: December 16, 2002
- Submitted: December 17, 2002
- Operation: Air carrier
- Aircraft: N903AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- Aircraft time: 66,243 hours, 25,853 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 2912 · Hydraulic Filter, Main
- Part: Tube
- Part number: 271N63111099
- Condition: Cracked
- Location: Zone 444
- Part time: 0 hours, 0 cycles
- Stage of operation: DE
- Nature of condition: J, K, S
- Precautionary procedure: O

## Discrepancy

PHX - EMERGENCY LANDING - FLT 0085 - INBOUND TO PHX EN ROUTE FROM LAS THE L/H HYDRAULIC SYSTEM FLUID LEVEL WENT TO "0". DECLARED EMERGENCY AND LANDED SAFELY; AIRCRAFT TAXIED TO GATE UNDER ITS OWN POWER. MAINTENANCE TROUBLESHOT FLUID LOSS AND FOUND THE L/H ENGINE HYDRAULIC PUMP PRESSURE SWITCH LINE CRACKED. REMOVED AND REPLACED CRACKED HYDRAULIC LINE, AND REPLACED THE CASE DRAIN FILTER. SERVICED HYDRAULIC SYSTEM AND RAN ENGINE, LEAK CHECK WAS GOOD IAW T/C R5M29601.
